Article Cited by others

CASE REPORT

Anticonvulsant hypersensitivity syndrome associated with carbamazepine administration: Case series

Mehta Maulin, Shah Jay, Khakhkhar Tejas, Shah Rima, Hemavathi K G, Mehta Maulin, Shah Jay, Khakhkhar Tejas, Shah Rima, Hemavathi K G

Year : 2014| Volume: 5| Issue : 1 | Page no: 59-62

   This article has been cited by
 
1 Severe adverse cutaneous drug reactions to antiepileptic drugs: 18 years of experience in a tertiary referral dermatology clinic in Turkey
E. Özkaya,S. Kiliç
Journal of the European Academy of Dermatology and Venereology. 2018;
[Pubmed]  [Google Scholar] [DOI]
2 Drug-Induced Skin Adverse Reactions: The Role of Pharmacogenomics in Their Prevention
Kalliopi Gerogianni,Aspasia Tsezou,Konstantinos Dimas
Molecular Diagnosis & Therapy. 2018;
[Pubmed]  [Google Scholar] [DOI]
3 Anticonvulsant hypersensitivity syndrome after phenytoin administration in an adolescent patient: a case report and review of literature
Malik Ghannam,Shaden Mansour,Aya Nabulsi,Qusay Abdoh
Clinical and Molecular Allergy. 2017; 15(1)
[Pubmed]  [Google Scholar] [DOI]
4 Anticonvulsant Hypersensitivity Syndrome Secondary to Carbamazepine
Shannon C. Brown,Robin L. Dauterive
Baylor University Medical Center Proceedings. 2017; 30(1): 94
[Pubmed]  [Google Scholar] [DOI]
5 Desensitization to Oxcarbazepine: Long-Term Efficacy and Tolerability
Jiwon Lee,Eu Gene Park,Munhyang Lee,Jeehun Lee
Journal of Clinical Neurology. 2017; 13(1): 47
[Pubmed]  [Google Scholar] [DOI]
6 Usefulness and effectiveness of herbal medicines in stroke: Narrative review
Ki-Ho Cho,Seungwon Kwon
Traditional & Kampo Medicine. 2017;
[Pubmed]  [Google Scholar] [DOI]
7 HLA-A*24:02/B*51:01haplotype and lamotrigine-induced cutaneous adverse drug reactions in Koreans
Eun-Young Kim,Ki-Hwan Ji,Hye-Jin Kim,Hye-Eun Jung,Eun-Young Cha,Jae-Gook Shin
Translational and Clinical Pharmacology. 2016; 24(3): 143
[Pubmed]  [Google Scholar] [DOI]
8 Antiepileptic drugs and adverse skin reactions: An update
Barbara Blaszczyk,Wladyslaw Lason,Stanislaw Jerzy Czuczwar
Pharmacological Reports. 2014;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article